# SDR AWXA200500286

- Difficulty date: January 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265552
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .3125 INCH CRACK WAS FOUND IN INBOARD FORWARD LOWER EDGE OF STRINGER SPLICE CHANNEL CLIP & FRAME STRAP AT BS 349, STR 16 LT.  MAINTENANCE REMOVED CRACKED STRINGER SPLICE CHANNEL CLIP & FRAME STRAP AT BS 349, STR 16 LT; FABRICATED NEW REPLACEMENT CLIP & STRAP; INSTALLED REPAIR PARTS IAW ER 03-5300-05053-SS3.
